Hi I have been period free for four months and 6 days ago I started El...

It is quite normal to have some sort of breakthrough bleeding in the first six months of HRT. The likelihood is that the bleeding will settle on its own but you need to continue taking the tablets. If the bleeding does not settle it would be sensible to contact your gp in first instance.

See all 9 questions about Elleste Duet

Related questions

Other questions answered by Doctoralia's experts:

Do you have a question about Elleste Duet?

Our experts have answered 9 questions about Elleste Duet.

Ask thousands of Doctoralia experts anonymously and for free

  • Your question will be published anonymously
  • Make it one, clear, medical question
  • Be brief
  • This service doesn´t replace a consultation with a medical professional. If you have a problem or emergency, go to a doctor or an emergency room.
  • Questions about a specific case or second opinion requests will not be allowed.
In order to improve our service we are using our own and third-party cookies. By continuing to use this site, you agree to our cookie policy. More info X